# SDR 9505355517

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 757251
- Aircraft serial: 23205
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141N512
- Condition: Corroded
- Location: Fs 365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE FS 365 FLOORBEAM UPPER CHORD WAS FOUND WITH TYPICAL CORROSION AROUND THE NUTPLATE HOLES.  REMOVED CORROSION AND INSTALLED REPAIR ANGLE PER NWA EA 55-97820.
